# SDR AALA202403226697

- Difficulty date: December 20, 2023
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: DO2055
- Condition: Cracked
- Location: Rt Wing
- Part time: 62,727 hours, 37,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE OUTBOARD FLAP CRACKED BETWEEN RIBS 9 AND 10. REPAIRED FLAP PER SRM 57-53-00-300-029.
